# SDR DL72S950905

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5754 · Leading Edge Devices
- Part: Chord
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 LTR CK, LOWER CHORD CRACKED BELOW TAI DUCT NR 7 SLAT.  REPAIRED AND INSTALLED DOUBLER PER MM 57-54-0 PG 807A.
